# SDR ASAA2013052094858

- Difficulty date: May 20, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 1,665 hours, 544 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Binding
- Location: L2 Door
- Part time: 1,665 hours, 544 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR BOTTOM HINGE IS BINDING.  ACFT GROUNDED. CHECKED AND FOUND LACK OF GREASE ON L2 DOOR HINGES.  LUBED L-2 DOOR HINGES.  OPS NORMAL. (REF; AMM TASK 12-25-13-640-802).
